# SDR 7AHR201502032348

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 756-775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB HAS PREVIOUSLY STOP DRILLED CRACKS THAT HAVE EXTENDED PAST THE STOP DRILLED AREAS AT BS 756 - 775, LBL 45.  REPAIRED THE CUSP WEB IAW SRM 53-11-3, FIG 11B, 51-30-2, 51-30-01 & 51-30-3.
